# SDR SWAA950677

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- Engine: Pwa JT8D9A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BLB02
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

EXPERIENCED NR 1 ENGINE OIL HIGH OIL TEMP.  CREW PERFORMED ENGINE SHUT-DOWN CHECK LIST.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED ENGINE.  REPLACED OIL TEMP INDICATOR, OIL TEMP BULB, OIL, AND MAIN OIL FILTER.
